# SDR DL767060016

- Difficulty date: January 5, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 70,288 hours, 33,564 cycles
- Engine: Ge CF680A2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T49096
- Part serial: 679
- Condition: Cracked
- Location: Rt Wing Nr8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE WAS FOUND ON THE NR 8 LEADING EDGE SLAT, END RIB AT OSS 531.611.  REPAIRED ERA 452170-14.
